# SDR ASOA2013012302882

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AND SILL ANGLE HAVE AREAS OF CORROSION.  REMOVED CORRODED LOWER SILL ANGLE FROM PAX DOOR ENTRANCE IAW SRM 51-42-06, 51-42-11 & 51-42-21.  LOCATED, DRILLED UP AND INSTALLED PAX DOOR LOWER SILL ANGLE IAW SRM 51-40-11, PN 601R-31527-221.   PAX DOOR LOWER SILL ANGLE REQUIRES INSTALL.  INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-11, 51-42-06 AND 51-42-21.
